Advances in Theoretical and Mathematical Physics

Volume 10 (2006)

Number 1

Quantum symmetries of face models and the double triangle algebra

Pages: 49 – 75

DOI: http://dx.doi.org/10.4310/ATMP.2006.v10.n1.a3

Author

Roberto Trinchero

Abstract

Symmetries of trigonometric integrable two-dimensional statistical face models are considered. The corresponding symmetry operators on the Hilbert space of states of the quantum version of these models define a weak $*$-Hopf algebra isomorphic to the Ocneanu double triangle algebra.

2010 Mathematics Subject Classification

Primary 81T40. Secondary 81R05.

Full Text (PDF format)